BRIAN SIMANEK
(return to home page)

Math Research Papers:

· (with J. Chatlos, N. Watson, and S. Wu) Semilocal formal fibers of principal prime ideals, Journal of Commutative Algebra 4 (2012), no. 3, 369-385.
The final publication is available from the journal website (here).

· Zeros of non-Baxter paraorthogonal polynomials on the unit circle, Constructive Approximation, 35 (2012), no. 1, 107-121. (arXiv)
The final publication is available at www.springerlink.com (here).

· Weak convergence of CD kernels: A new approach on the circle and real line, Journal of Approximation Theory, 164 (2012), no. 1, 204-209. (arXiv)
The final publication is available from the journal website (here).

· Asymptotic properties of extremal polynomials corresponding to measures supported on analytic regions, Journal of Approximation Theory, 170 (2013), 172-197 (arXiv)
The final publication is available from the journal website (here).

· A new approach to ratio asymptotics for orthogonal polynomials, Journal of Spectral Theory 2 (2012), no. 4, 373-395 (arXiv)
The final publication is available from the journal website (here).

· (with E. Mina-DiazSpectral transforms of measures and orthogonal polynomials on regions, Journal of Mathematical Analysis and Applications, 407 (2013), no. 2, 290-304.
The final publication is available from the journal website (here).

· Ratio asymptotics, Hessenberg matrices, and weak asymptotic measures, International Math Research Notices (2014), no. 24, 6798-6825. (arXiv).
The final publication is available from the journal website (here).

· The Bergman Shift operator on polynomial lemniscates, Constructive Approximation 41 (2015), no. 1, 113-131. (arXiv).
The final publication is available from the journal website (here).

· (with D. P. Hardin and E. B. Saff) Periodic discrete energy for long-range potentials, Journal of Mathematical Physics 55, 123509 (2014). (arXiv)
The final publication is available from the journal website (here).

· An electrostatic interpretation of the zeros of paraorthogonal polynomials on the unit circle, SIAM Journal on Mathematical Analysis 48 (2016), no. 3, 2250-2268. (arXiv)
The final publication is available from the journal website (here).

· Asymptotically optimal configurations for Chebyshev constants with an integrable kernel, New York Journal of Mathematics 22 (2016), 667-675.
The final publication is available from the journal website (here).

· Relative asymptotics for general orthogonal polynomials, Michigan Math Journal 66 (2017), no. 1, 175-193.(arXiv)
The final publication is available from the journal website (here).

· Two universality results for polynomial reproducing kernels, Journal of Approximation Theory 216 (2017), 16-37. (arXiv)
The final publication is available from the journal website (here).

· (with C. Beneteau, D. Khavinson, C. Liaw, and D. Seco) Zeros of optimal polynomial approximants, Jacobi matrices, and Jentzsch-type theorems, Revista Matematica Iberoamericana 35 (2019), no. 2, 607-642. (arXiv)
The final publication is available from the journal website (here).

· (with M. Derevyagin) On Szego’s Theorem for a non-classical case, Journal of Functional Analysis 272 (2017), no. 6, 2487-2503. (arXiv)
The final publication is available from the journal website (here).

· (with T. Ferguson and T. Mei) H-calculus for semigroup generators on BMO, Advances in Mathematics 347 (2019), 408–441.
The final publication is available from the journal website (here).

· (with Torsional rigidity and Bergman analytic content of simply connected regions, Computational Methods and Function Theory 19 (2019), no. 1, 37–63. (arXiv)
The final publication is available from the journal website (here).

· (with M. Derevyagin) Asymptotics for polynomials orthogonal in an indefinite metric, Journal of Mathematical Analysis and Applications 460 (2018), no. 2, 777-793. (arXiv)
The final publication is available from the journal website (here).

· Universality at an endpoint for orthogonal polynomials with Geronimus-type weights, Proceedings of the American Mathematical Society 146 (2018), no. 9, 3995-4007. (arXiv)
The final publication is available from the journal website (here).

· Applications of a new formula for OPUC with periodic Verblunsky coefficients, Research in the Mathematical Sciences 5 (2018), no. 4, 5-42. (arXiv)
The final publication is available from the journal website (here).

· (with B. Osting) A maximal energy pointset configuration problem, Journal of Mathematical Analysis and Applications 485 (2020), no. 2, 123830. (arXiv)
The final publication is available from the journal website (here).

· Hyponormal Toeplitz Operators with Non-Harmonic Algebraic Symbol, Analysis and Mathematical Physics 9 (2019), no. 4, 1613-1626. (arXiv)
The final publication is available from the journal website (here).

· (with A. Martinez-Finkelshtein and B. Simon) Poncelet’s Theorem, Paraorthogonal Polynomials and the Numerical Range of Compressed Multiplication Operators, Advances in Mathematics 349 (2019), 992–1035. (arXiv)
The final publication is available from the journal website (here).

· (with R. Grigorchuk ) Spectra of Cayley graphs of the lamplighter group and random Schrodinger operators, Transactions of the American Mathematical Society 374 (2021), no. 4, 2421-2445.
The final publication is available from the journal website (here).

· Zero spacings of paraorthogonal polynomials on the unit circle, Journal of Approximation Theory 256 (2020), 105437. (arXiv)
The final publication is available from the journal website (here).

· (with T. Le) Hyponormal Toeplitz operators on weighted Bergman space, accepted for publication in Integral Transforms and Special Functions (special issue dedicated to OPSFA15). (arxiv)

· (with L. Harris) Interpolation and cubature for rectangular sets of nodes, Proceedings of the American Mathematical Society 149 (2021), no. 8, 3485-3497.
The final publication is available from the journal website (here).

· (with K. Johnson) Electrostatic equilibria on the unit circle via Jacobi polynomials, Journal of Mathematical Physics 61 (2020), no. 12, 122901. (arxiv). The final publication is available from the journal website (here).

· Convergence rates of exceptional zeros of exceptional orthogonal polynomials, submitted for publication. (arxiv)

· (with M. Hunziker, A. Martinez-Finkelshtein, and T. Poe) Poncelet-Darboux, Kippenhahn, and Szego: interactions between projective geometry, matrices, and orthogonal polynomials, preprint. (arxiv)

· (with M. Hunziker, A. Martinez-Finkelshtein, and T. Poe) On foci of ellipses inscribed in cyclic polygons, submitted for publication. (arxiv)


Non-math and Non-research Papers:

· (with G. HatfullM. Pedulla, D. Jacobs-Sera, et al.) Exploring the mycobacteriophage metaproteome: phage genomics as an educational platform, PLoS Genetics 2:e92 (2006).
The final publication is available from the journal website (here).